Title: On the structure of generalized singular value and QR decompositions
Authors: De Moor, Bart # ×
Issue Date: 1994
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM journal on matrix analysis and applications vol:15-1 pages:347-358
Description: Siam Journal on Matrix Analysis \& Applications, vol.15-1, Jan. 1994
ISSN: 0895-4798
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science